# SDR MASA200700449

- Difficulty date: July 23, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- Aircraft time: 15,200 hours, 13,366 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH RON DTW.  PILOT REPORTED THAT UPON STARTING THE APU, NOTICED A STRONG FUEL ODOR IN THE COCKPIT AND CABIN, AND ABORTED THE START SEQUENCE.  NO ODOR NOTED.
